Jump to content

Photo
Accutane

About To Start Month 5 On Accutane, Still No Improvement!?

acne cystic dry skin red skin blemishes

4 replies to this topic

#1 Lacelise

Lacelise

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 28-November 13

Posted 08 April 2014 - 06:20 PM

I'm about to start month FIVE out of six on accutane, and my face still looks awful. Dry patches all over my face. Awfully chapped lips. Tired ALL THE TIME. It's mostly just red little scabby things but they have been there for EVER. Like literally at least 2-3 weeks...

Why isn't my skin better??? That's my biggest concern and fear.... I use coconut oil on my skin in the shower, and neutrogena oil free moisturizer... Neutrogena make up remover wipes on my skin.,. Is any if this making it worse???

I started the first month at 30mg/day. Second month 40. Third month 60. Fourth month 70. I only weigh about 130 and I'm 5'7 so I'm almost at my limit of mg/day...

Help!?!?

Attached Thumbnails

  • image.jpg
  • image.jpg


#2 Avada Kedavra Acne

Avada Kedavra Acne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 502
    Likes: 68
About Me
  • Gender:Not Telling
  • Joined: 26-May 13

Posted 08 April 2014 - 06:30 PM

I had the same issue!! Found out it was caused by me personally. So i stopped using everything! no moisturizer, no makeup. Just used Cerave Hydrating cleanser very lightly and it all went away and improved. 



#3 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 712
    Gallery Images: 14
    Likes: 108
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 08 April 2014 - 06:32 PM

Dont get too discouraged some people dont clear up until the very end. It usually happens out of no where you just start clearing up. Watch this youtube video for some encouragement! https://www.youtube....xvGbEaEHgf2Th52



#4 LeadingForce

LeadingForce

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,043
    Likes: 75
About Me
  • Joined: 14-November 13

Posted 08 April 2014 - 08:29 PM

sometimes stuff like coconut oil can clog pores for people so i would try getting rid of that and just use the moisturizer 



#5 crab76

crab76

    Junior Member

  • Members
  • Posts & Likes
    Posts: 69
    Likes: 8
About Me
  • Gender:Female
  • Joined: 19-September 12

Posted 11 April 2014 - 08:56 PM

I'm about to start month FIVE out of six on accutane, and my face still looks awful. Dry patches all over my face. Awfully chapped lips. Tired ALL THE TIME. It's mostly just red little scabby things but they have been there for EVER. Like literally at least 2-3 weeks...

Why isn't my skin better??? That's my biggest concern and fear.... I use coconut oil on my skin in the shower, and neutrogena oil free moisturizer... Neutrogena make up remover wipes on my skin.,. Is any if this making it worse???

I started the first month at 30mg/day. Second month 40. Third month 60. Fourth month 70. I only weigh about 130 and I'm 5'7 so I'm almost at my limit of mg/day...

Help!?!?

Hi Lacelise..... I'm a medical esthetician & medical assistant for a derm. And I also suffer from acne & rosacea and am on accutane.

 

Here is my advice....

You should not put Oil or a Moisturizer on your face ever ever ever!!! You don't need it. The wipes should be fine. What you need to do is exfoliate every single day. & use trentinoin.

 

Also you shouldn't be taking that high of a dose of accutane. That's way to high for anyone... espicially someone your size. You should take a low does (20mg) and do a longer course. Hit the acne hard topically & low dose accutane internally. Trust me... U will see results.

 

I created a big post abt this here... pls read. Lots of good info. good luck! :)

 

http://www.acne.org/...tane/?p=3425538






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users